Tinnitus on Tamoxifen

Brenda5Brenda5 Burrum Heads, QldMember Posts: 1,591
I was lucky during chemo that Tinnitus was not one of my side effects but now I am on Tamoxifen 18 months and am 55 years old I am one of the lucky 0.46% who has Tinnitus. During the day I can usually cope with it but sleeping is another thing. The FDA recently did a survey which was published this month. 
https://www.ehealthme.com/ds/tamoxifen-citrate/tinnitus/

Comments

  • MiraMira I live in my computer .... Member Posts: 281
    edited November 5
    That's interesting, thanks Brenda.  I've been on Tamoxifen for about 2 years now and have developed Tinnitus over the past few months. I've been trying to work out why!
  • LucyELucyE Member Posts: 232
    edited November 5
    I never connected the tinnitus to Tamoxifen. It’s probably under reported. 
  • Brenda5Brenda5 Burrum Heads, QldMember Posts: 1,591
    I saw my oncologist the other day and reported the Tinnitus. He asked what brand of Tamoxifen I was on and I said I had been on Novladex D but in the last almost 2 months I had been on the cheaper Sandoz. He suggested I go back to the Novladex and see if the Tinnitus lessens or goes away. Worth a shot I guess?
  • AfraserAfraser MelbourneMember Posts: 919
    Can't possibly hurt! Certainly worth trying before anything more difficult. 
  • JanineGJanineG Melbourne (west)Member Posts: 73
    My tinnitus started after radiation. That was two years ago and it's been getting worse. I just thought it was one of those things but now I'm wondering if Arimidex also worsens it .? 
Sign In or Register to comment.